RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Timofeev, Yu A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:72
Abstract pages:336
Full texts:96
References:20

http://www.mathnet.ru/eng/person45948
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2008
1. L. N. Dzhavadov, E. L. Gromnitskaya, G. N. Stepanov, Yu. A. Timofeev, “Studies of the thermodynamic, elastic, superconducting, and magnetic properties of substances at high pressures”, UFN, 178:10 (2008),  1106–1110  mathnet; Phys. Usp., 51:10 (2008), 1066–1070  isi  scopus
1978
2. I. N. Bogatenko, Yu. A. Timofeev, “Questions on improving the convergence of series in the solution of the Poisson equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 10,  7–10  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:10 (1978), 4–6

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020